# SDR SWAA2021070727464

- Difficulty date: January 11, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 26,557 hours, 11,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 496 Rbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA496 RBL24 TRANSITION ANGLE HAS LIGHT COROSSION MARKED / REMOVED AND REPLACED TRANSITION ANGLE STA 496 RBL 24. IAW SRM 51-40-02. APPLIED GEL TAPE TO TRANSITION ANGLE IAW AMM 25-52-10. SA-M 326 ATTACHED. #A1164645. (INSPECTOR D125)
